Join the 'Magnesium Oxide' group to help and get support from people like you.
Magnesium Oxide Questions
We found 38 questions associated with the 'Magnesium Oxide' topic.
Posted 27 Aug 2009 by • 1 answer
Posted 5 Aug 2012 by • 1 answer
I have been taking magnesium oxide for several years as a supplement, but in recent months have been having a problem with diarrhea after eating anything during mid-day. Could there be a connection? Even probiotics dont' seem to help.
Posted 24 Jun 2010 by • 2 answers
... swallow tablets
Posted 23 Jun 2010 by • 2 answers
When I take magnesium oxide I get a very,very,very,very bad headache and I take the strongest pain pills I have and nothing seems to work until it is out of my system.What might be the cause of this? Why are these pills causing these headaches? Are they linked to something else?
Posted 10 Nov 2012 by • 3 answers
I took 900mg. of magnesium oxide before I went to bed. The next morning, my BP was out of control.I take clonidine, and hydralizine for Blood pressure problems.
Posted 23 Nov 2010 by • 1 answer
Does it have the same magnesium oxide as in Mylanta? Thank you
Posted 3 Feb 2011 by • 3 answers
I have neck and back pain and had operation to fuse L4-L5 vertabrate and sciatic pain. they gave me magnesion oxide. Is it ever use just for pain for arthritic joints or nerve pain
Posted 29 Oct 2012 by • 2 answers
My 93 year old Mother has been taking Magnesium Oxide 400 mg, once a day for the last week. Now she has a loss of appetite. Could this be a side effect of taking this medication?
Posted 6 Apr 2014 by • 1 answer
Posted 22 Apr 2010 by • 1 answer
Is there any fillers that would cause side effects in the prescription version?
Posted 28 Jun 2012 by • 3 answers
... and dulcosate
Posted 4 Oct 2013 by • 2 answers
My wife twitches and jerks in her sleep and it is kind of disturbing to me as I sleep next to her! It wakes me up! I've heard that magnesium is good for this. Am I right in giving her 250mg at supper time for this condition?
Posted 21 Oct 2009 by • 1 answer
I also take Calcium with vitamin D
Posted 14 Nov 2009 by • 1 answer
Posted 12 May 2012 by • 2 answers
... probably caused by recent severe diarreah episodes. Problem is I believe the supplement is giving me diarreah. Is that possible?
Related Condition Support Groups
Related Drug Support Groups
Magnesium Oxide Patient Information at Drugs.com
- Magnesium Oxide Information for Consumers
- Magnesium Oxide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Oxide (detailed)